# SDR AALA202004209008

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 58,830 hours, 28,317 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN SEAT TRACK AT FR 20 AND -Y1292. REPAIRED SEAT TRACK PER SRM 53-11-15-300-008.
